| Model Number |
BIO-COMPRESSION CANN DILATOR TAP, 16MM |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-5025tbc-16, batch 031724 was received for investigation.Visual inspection concluded without the observance of any damage or abnormalities.No problem found.
Event or Problem Description
It was reported that the device is not going through anymore.There was no harm or adverse event for patient, operator or third party reported.No further information received.